# SDR R61A201511010790

- Difficulty date: November 1, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 21,489 hours, 16,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT FLOORBEAM AT FRAME 18, AT RIVET IS CORRODED.  MAINTENANCE REPAIRED DAMAGE TO RT FLOORBEAM AT FRAME 18 IAW ETD 2015-170-102258, SRM 51-10-03, PN 170-03264-001 SEAT TRACK.
